Graphs with large maximum degree containing no odd cycles of a given length
Balister, P Bollobás, B Riordan, O Schelp, R Journal of Combinatorial Theory Series B volume 87 issue 2 366-373 (Mar 2003)
Mono-multi bipartite Ramsey numbers, designs, and matrices
Balister, P Gyárfás, A Lehel, J Schelp, R Journal of Combinatorial Theory Series A volume 113 issue 1 101-112 (01 Jan 2006)
Connectivity of a Gaussian network
Balister, P Bollobas, B Sarkar, A Walters, M International Journal of Ad Hoc and Ubiquitous Computing volume 3 issue 3 204-213 (01 Jan 2008)
Trap coverage: Allowing coverage holes of bounded diameter in wireless sensor networks
Balister, P Zheng, Z Kumar, S Sinha, P Proceedings IEEE INFOCOM 136-144 (12 Oct 2009)
A critical constant for the κ-nearest-neighbour model
Balister, P Bollobás, B Sarkar, A Walters, M Advances in Applied Probability volume 41 issue 1 1-12 (08 Jul 2009)
Fast transmission in ad hoc networks
Balister, P Bollobás, B Haenggi, M Walters, M IEEE International Symposium on Information Theory Proceedings 19 (20 Oct 2004)
Sentry selection in wireless networks
Balister, P Bollobás, B Sarkar, A Walters, M Advances in Applied Probability volume 42 issue 1 1-25 (01 Jan 2010)
Continuum percolation with steps in the square or the disc
Balister, P Bollobás, B Walters, M Random Structures and Algorithms volume 26 issue 4 392-403 (01 Jul 2005)
Sentry selection in wireless networks
Balister, P Bollobás, B Sarkar, A Walters, M Advances in Applied Probability volume 42 issue 1 1-25 (01 Jan 2010)
Balanced edge colorings
Balister, P Kostochka, A Li, H Schelp, R Journal of Combinatorial Theory Series B volume 90 issue 1 3-20 (01 Jan 2004)
Subscribe to